Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Another Neurontin Question

Dava AnneDDava Anne Posts: 28
edited 06/11/2012 - 8:19 AM in Pain Medications
This is just another question regarding Neurontin. Since starting the Neurontin again I have noticed I get a weird sensation of numbness that goes around my head. It runs all the way around the head at eye level. I went to Dr. and he thought it may be coming from the Nuerontin but isn't sure. Has anybody else experienced this and did it go away
after awhile?


  • I was on Neurontin for about a year for nerve pain. I used to get the same type of sensation also. Sometimes it felt like a zapping..or electricity. Kind of like a "brain freeze" (when drinking something really cold) but with zapping. If that makes any sense. (haha) It went away after awhile.
    Hope this helps..

  • dilaurodilauro ConnecticutPosts: 9,875
    I've been on Neurontin now for about 6 months. Last month my doctor increased my dosage to 1600mg (4x400mg). I cant say that I have had any strange effects or anything like you described.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • It's funny that you say that - I had the stranged feeling from Tramadol that I could only describe as "electric" - I had been taking it about 7 months and had just increased my dose to 100 mg in a dose and got that electric feeling. I called the doctor and stopped taking it that very day. Totally freaked me out!
  • Thanks for the replies. I can say that I've never noticed any zapping or electric type feelings. I described it to my Dr. as a numbness/pressure or it fells like a band has been tied around this area. He called it "paresthesia" and he tought it might be from the Neurontin. I did check out the side affects from Neurontin (RXList.com) and under the neurologic side affects it listed "parasthesia" as a frequent one. I talked to my pharmacist and he also said this was possible but shouldn't be dangerous. I took Neurontin last year for about 3 months and never had this before. They just restarted me on this a couple of days ago and this has appeared. I also have alot of sinus problems and thought this migth be cause also but my ENT doesn't think so. I am hoping if this is coming from the Neurontin it might go away after a few days.
  • I have that matter of fact right now I do, I feel this numb feeling down my back towards my butt bone and then into my right leg and sometimes in my left leg. At first I thought I might had wet on my self but I didn't. Its a funny feeling to me but bothersome at times but other na don't bother me at all. I just hope I can work with this new drug and be able to do my job. I just had started Neurontin this week. I'm on 600-900mg a day!
Sign In or Register to comment.